# SDR SWAA001545

- Difficulty date: August 16, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 59,925 hours, 64,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD ENTRY DOOR FRAME LOWER FWD CORNER CRACKED.  REPAIRED FRAME PER MM.
